# SDR CA961205014

- Difficulty date: November 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Doug DC-10-30
- Engine: Ge CF650C2
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Fuse Body
- Part number: 46AB
- Condition: Cracked
- Location: Nr 3 Hyd Sys
- Component: Pneudraulics, 61912
- Stage of operation: LD
- Nature of condition: K
- Precautionary procedure: H, O

## Discrepancy

(CAN) ON LANDING AUTO BRAKE SYSTEM ACTIVATED AND #3 HYDRAULIC SYSTEM LOST FLUID IMMEDIATELY  AIRCRAFT TOWED TO GATE  MAINTENANCE FOUND BODY OF HYDRAULIC FUSE CRACKED  FUSE REPLACED AND #3 HYDRAULIC SYSTEM SERVICED.
